# SDR HNAA2012030510652

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 49,860 hours, 55,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 81
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE EXTERIOR EMERGENCY LIGHT IS DIM.  REMOVED LENS, R & R BULB, AT SAID LOCATION, REINSTALLED LENS.  OPS CHECKED GOOD.
